# SDR UALA2012123107454

- Difficulty date: December 30, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,732 hours, 21,147 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 377 HAS CORROSION AT LBL-61.  INSTALLED PARTIAL UPPER FLOORBEAM CHORD REPLACEMENT REPAIR TO STA 377 BETWEEN LBL 12 AND LBL 70 REF ECRA 5310-05536.
